# SDR DALA2017062504935

- Difficulty date: June 22, 2017
- Submitted: June 25, 2017
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 47,015 hours, 4,100 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Clogged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV TO HND DUE TO SMOKE IN THE CABIN NOTICED IN BUSINESS CLASS. TROUBLESHOOTING FOUND SEAT 7A MONITOR COOLING HOLES CLOGGED. IFE SYSTEM DEFERRED PER MEL 23-37-01A-ATL REPLACED MONITOR.
